University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Ilyin, A"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Ilyin, A, Patni, K and Zelik, S (2016) Upper bounds for the attractor dimension of damped Navier-Stokes equations in R 2 Discrete and Continuous Dynamical Systems - Series A, 36 (4). pp. 2085-2102.

Chepyzhov, VV, Ilyin, AA and Zelik, SV (2015) Strong trajectory and global W 1,p -attractors for the damped-driven Euler system in R 2. arXiv.

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

Zelik, SV, Ilyin, AA and Laptev, AA (2015) Sharp interpolation inequalities for discrete operators DOKLADY MATHEMATICS, 91 (2). pp. 215-219.

Ilyin, A, Laptev, A, Loss, M and Zelik, S (2015) One-dimensional interpolation inequalities, Carlson--Landau inequalities and magnetic Schrodinger operators International Mathematics Research Notices.

Zelik, SV and Ilyin, AA (2014) Green's function asymptotics and sharp interpolation inequalities Russian Mathematical Surveys, 69 (2). pp. 209-260.

Bartuccelli, M. V., Gourley, S. A. and Ilyin, A. A. (2002) Positivity and the attractor dimension in a fourth-order reaction-diffusion equation 458. pp. 1431-1446.

This list was generated on Mon Nov 20 12:06:31 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800